# SDR R61A201801300133

- Difficulty date: January 29, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,870 hours, 8,067 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE NR 1 BRAKE FAILED.  PERFORMED AN EMERGENCY , AND PARKING BRAKE FUNCTIONAL TEST. PRESSURE BELOW 2800 PSI. OPS CHECKED GOOD AFTER COMPLING WITH BLEEDING OF THE 1 BRAKE EMERGENCY PARKING BRAKE SYSTEM IAW AMM 32-44-00.
